edoc

Rational covariants of reductive groups and homaloidal polynomials

Kraft, Hanspeter and Schwarz, Gerald W.. (2001) Rational covariants of reductive groups and homaloidal polynomials. Mathematical research letters, Vol. 8. pp. 641-650.

[img]
Preview
PDF - Published Version
173Kb

Official URL: http://edoc.unibas.ch/dok/A5842776

Downloads: Statistics Overview

Abstract

Let G be a complex reductive group, V a G-module and f a nonconstant homogenous invariant polynomial on V. We investigate relations between the following properties:- The differential df: V -< V* is dominant;- The invariant f is homaloidal, i.e., df induces a birational map P(V) -< P(V*);- V is a stable representation, i.e., the generic G-orbit in V is closed.If f generates the invariants, we show that the properties are equivalent, generalizing results of Sato-Kimura on prehomogeneous vector spaces.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Kraft, Hanspeter
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:International Press
ISSN:1073-2780
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Last Modified:31 Dec 2015 10:49
Deposited On:08 Jun 2012 06:47

Repository Staff Only: item control page